# SDR ABXA9500032

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 99194021
- Condition: Elongated Holes
- Location: Fs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 57-129R4, FOUND HOLES IN THE LEFT TRAPEZOID PANEL COMMON TO VERTICAL ATTACH FITTING, OUT OF ROUND AND THE SECOND HOLE FROM BOTTOM STEPPED INSIDE.  REPAIRED HOLES IAW DC-9 SRM 51-30-5.  STEPPED HOLE REPAIRED IAW ABX REA D957-10786.
